# SDR CA180510013

- Difficulty date: May 10, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Engine: Pwa PT6A34
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Duct
- Part number: 310926302
- Condition: Damaged
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING ENGINE REPAIR, DAMAGE WAS NOTED ON THE LARGE EXIT DUCT (LED).   THE LED HAD 818.5 HOURS AND 1806 CYCLES SINCE REPAIR.  THE FOLLOWING WAS REPORTED BY THE REPAIR SHOP: SYMPTOMS: INSPECTION FINDING CRACKING AT OUTER SEAM WELD.  CRACKING/BURNING AT SMALL ID ON BOTH INSIDE AND OUTSIDE, DIA `B` OVERSIZE.  THINNING AT LARGE DIA `A` EXCESSIVELY OOR EXCESSIVE COATING LOSS AT GAS PATH WITH BURNING.  IN PROCESS INSPECTION AFTER STRIPPING IT HAS BEEN DETERMINED THAT THE MATERIAL IN THE CONCAVE FACE HAS BEEN COMPROMISED BY BURNING AND THINNING, PART IS REJECTED.  CORRECTIVE ACTIONS: REJECTED AFTER STRIPPING, IT HAS BEEN DETERMINED THAT THE MATERIAL IN THE CONCAVE FACE HAS BEEN COMPROMISED BY BURNING AND THINNING, THE PART IS REJECTED.  NO REPAIR PER P&WC O/H/M NR 3021243 REV NR 44.  (TC# 20180510013)
